Cortical blindness after contrast-enhanced CT: complication in a patient with diabetes insipidus.
Аннотация
Transient cortical blindness is an uncommon but well-known complication following cerebral angiography. One possible cause of this complication is an adverse reaction to contrast agent, resulting in an osmotic disruption of the blood-brain barrier that seems to be selective for the occipital cortex. We report the case of a 16-year-old male patient with cortical blindness after intravenous application of nonionic contrast agent during CT angiography performed because of seizure that was attributed to thrombosis of the basilar artery on the basis of clinical findings. To our knowledge, the development of cortical blindness after CT angiography has not been described in the literature. The patient's symptoms were triggered by hyponatriemia and diabetes insipidus.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.